# SDR SWAA2022013158672

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#03-186 AFT PIT 2EA RH CAP STRIPS CORRODED ; / [01] REMOVED CORROSION AND VERIFIED WITH 10X MAGINIFIER ALL CORROSION REMOVED IAW SRM 51-10-02-0G-0; [02] LIMITS VERIFIED; OUT OF LIMITS DUE TO NO PUBLISHED LIMITS IN SRM BOTH CAPSTRIPS ARE SAME ORIGINAL THICKNESS AND REMAINING THICKNESS MEASUREMENTS ORIGINAL THICKNESS .063' REMAINING THICKNESS .059' AAR TOOL 36644 DATE 08-20-22; [03] VERIFIED STEPS 1 AND 2; [04] VERIFIED STEPS 1&2; [05] OK TO TREAT AND PRIME. EA ISSUED FOR REPAIR.; [06] REPAIR ACCOMPLISHED ON EA 22-125-00082-WIPI; [07] SUMMARY EA 22-125-00082 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q00A4LLW.; [08] REMOVED CORROSION FROM AFT CARGO COMPARTMENT AFT CAP STRIPS 2EA. AND REPAIRED IAW EA 22-125-00082; [09] ALL WORK C/W AUDIT C/W
